# SDR 0200256624

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,121 hours, 14,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.    REPLACED POWER SUPPLIES IN ZONES B, C, D, AND E.  OPERATIONAL CHECK OK.
